Additional Metadata
Keywords Female-limited polymorphism, Morph frequency, Odonata, Sexual conflict, Spatiotemporal variation
Persistent URL dx.doi.org/10.1163/157075609X454944
Journal Animal Biology
Citation
Iserbyt, A. (Arne), Bots, J. (Jessica), Ting, J.J. (Janice J.), Jvostov, F.P. (Felipe Pérez), Forbes, M, Sherratt, T, & Van Gossum, H. (Hans). (2009). Multi-annual variation in female morph frequencies of the polymorphic damselfly, Nehalennia irene, at continental and regional scales. Animal Biology, 59(3), 313–326. doi:10.1163/157075609X454944